Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 137, NWS Birmingham, AL

May 7, 2009Barbour County, Alabama

NWS Birmingham, AL issued this tornado warning at May 7, 2009, 1:30 PM CDT for Barbour County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2009, 1:30 PM CDT (18:30 UTC)
Expired
May 7, 2009, 2:09 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Barbour County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
205 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 071830
TORBMX
ALC005-071930-
/O.NEW.KBMX.TO.W.0137.090507T1830Z-090507T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CDT THU MAY 7 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL BARBOUR COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITY OF EUFAULA...

* UNTIL 230 PM CDT

* AT 128 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR GAINO...OR 13
  MILES WEST OF EUFAULA...MOVING SOUTHEAST AT 15 MPH.

* THE TORNADO WILL BE NEAR...
  GAINO BY 135 PM CDT...
  OSCO BY 155 PM CDT...
  RICHARDS CROSSROADS BY 205 PM CDT...
  EUFAULA BY 220 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3185 8540 3191 8534 3190 8511 3186 8513
      3179 8512 3177 8514 3177 8516 3174 8520
      3173 8520 3171 8522 3171 8531
TIME...MOT...LOC 1830Z 299DEG 13KT 3187 8535

$$
14
3 follow-up statements
000 
WWUS54 KBMX 071845
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
145 PM CDT THU MAY 7 2009

ALC005-071930-
/O.CON.KBMX.TO.W.0137.000000T0000Z-090507T1930Z/
BARBOUR AL-
145 PM CDT THU MAY 7 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR EAST
CENTRAL BARBOUR COUNTY...

AT 143 PM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR OSCO...OR NEAR EUFAULA...MOVING SOUTHEAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  EUFAULA BY 155 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3181 8534 3191 8527 3190 8511 3186 8513
      3179 8512 3177 8514 3177 8516 3174 8520
      3173 8520 3171 8522 3171 8531
TIME...MOT...LOC 1845Z 296DEG 20KT 3182 8524

$$

14
000 
WWUS54 KBMX 071857
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
157 PM CDT THU MAY 7 2009

ALC005-071930-
/O.CON.KBMX.TO.W.0137.000000T0000Z-090507T1930Z/
BARBOUR AL-
157 PM CDT THU MAY 7 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR EAST
CENTRAL BARBOUR COUNTY...

AT 156 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED NEAR EUFAULA...MOVING EAST AT 20
MPH.

THE TORNADO WILL BE NEAR...
  EUFAULA BY 200 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3175 8524 3180 8526 3187 8522 3186 8513
      3179 8512 3177 8514 3177 8516 3174 8520
TIME...MOT...LOC 1857Z 274DEG 15KT 3179 8518

$$

14
000 
WWUS54 KBMX 071909
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
209 PM CDT THU MAY 7 2009

ALC005-071919-
/O.CAN.KBMX.TO.W.0137.000000T0000Z-090507T1930Z/
BARBOUR AL-
209 PM CDT THU MAY 7 2009

...THE TORNADO WARNING FOR EAST CENTRAL BARBOUR COUNTY IS
CANCELLED...

THE STORM HAS MOVED OUT OF THE AREA. 

LAT...LON 3175 8524 3180 8526 3187 8522 3186 8513
      3179 8512 3177 8514 3177 8516 3174 8520
TIME...MOT...LOC 1909Z 274DEG 15KT 3179 8512

$$
14

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 7, 12:54 PM CDT, 36 minutes earlier.

Area forecast discussion, May 7, 12:54 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1254 PM CDT THU MAY 7 2009

.UPDATE...AVIATION DISCUSSION.

&&

.PREVIOUS DISCUSSION...

USING BMX SOUNDING AND APPLYING A TEMP OF 74 AND DEWPOINT OF 68
GIVES NORTH CENTRAL AL A CAPE OF 2000 J/KG AND LI OF -6.
HOWEVER...WIND PROFILE IS MUCH WEAKER THAN YESTERDAY AND FORECAST TO
WEAKEN FURTHER DURING AFTERNOON.  IN ADDITION...MODELS INDICATE
COLUMN DRYING DURING THE DAY WITH PW VALUES GOING FROM 1.5 AT 12Z
TO ARND 1 00Z FOR AREAS NEAR AND NORTH OF I-20.  UNFORTUNATELY,
FARTHER SOUTH ALL PARAMETERS LOOK SIMILAR TO YESTERDAY WITH THE
EXCEPTION OF THE WIND PROFILE...WHICH IS ALSO WEAKER.  ALL THIS TO
SAY AREAS SOUTH OF I-20 WILL BE UNDER THE GUN THIS AFTERNOON...WITH
HEAVY RAIN ON SLOWER MOVING STORMS...HAIL AND STRAIGHT LINE WINDS.
HOWEVER...A COUPLE OF TORNADOES WILL BE POSSIBLE NEAR AND JUST NORTH
OF THE SURFACE BOUNDARY NEAR THE I-20 CORRIDOR...LIKELY ON THE BRIEF
AND WEAK SIDE.

STEFKOVICH

&&

.AVIATION...18Z TAF DISCUSSION.

QUITE A MESSY SET OF TAF EXPECTED OVER THE NEXT 24 HOURS. SHOWERS
AND STORMS WILL CONTINUE TO AFFECT THE MGM AND TOI AREA LOWERING
CEILINGS AND VISIBILITIES AS A RESULT. ELSEWHERE...CEILINGS HAVE
LIFTED FROM IFR TO MVFR LEVELS AND COULD IMPROVE TO VFR LATE THIS
EVENING. WE ARE STILL EXPECTING ISOLATED TO SCATTERED STORMS TO
DEVELOP LATE THIS AFTERNOON. DONT HAVE A GOOD FEEL FOR SPECIFIC
LOCATIONS...SO JUST WENT TO VC WORDING FOR THE MOMENT.

DUE TO THE AMOUNT OF HEAVY RAIN THAT HAS FALLEN OVER MUCH OF THE TAF
AREA RECENTLY...EXPECT LOW CLOUDS AND VISIBILITIES TO DEVELOP ONCE
AGAIN TONIGHT...MAINLY AFTER 06Z. IN SOME AREAS...FLIGHT
RESTRICTIONS COULD DROP AS LOW AS LIFR. CONDITIONS WILL BE SLOW TO
IMPROVE DURING THE MORNING HOURS.

10/ARM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FOR AREAS NEAR
AND SOUTH OF I-20 THROUGH 1 AM FRI.

&&
Hazardous weather outlook, May 7, 11:15 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1115 AM CDT THU MAY 7 2009

ALZ011>015-017>050-081130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1115 AM CDT THU MAY 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE GENERALLY ALONG AND SOUTH OF
INTERSTATE 20. THE MAIN THREATS WILL BE LOCALLY HEAVY RAIN...DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL. THIS THREAT WILL LAST THROUGH
THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE NORTH OF INTERSTATE 20 ON
SATURDAY. THE MAIN THREAT WILL BE LOCALLY HEAVY RAIN...DAMAGING WINDS
AND LARGE HAIL. STRONG STORMS WILL BE POSSIBLE ON BOTH SUNDAY AND
MONDAY AS A COLD FRONT SLOWLY MOVES INTO THE AREA. GUSTY WINDS AND
LOCALLY HEAVY RAIN WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY THIS AFTERNOON AND THIS EVENING.

75

In the hours before

Local storm report, May 7, 11:04 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1104 AM CDT THU MAY 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      MONTGOMERY              32.35N 86.28W
05/07/2009                   MONTGOMERY         AL   AMATEUR RADIO

            WATER TWO FEET DEEP OVER 6 BLOCK AREA AWAY FROM DECATUR
            AND MADISON STREETS.

1040 AM     FLASH FLOOD      MONTGOMERY              32.35N 86.28W
05/07/2009                   MONTGOMERY         AL   AMATEUR RADIO

            JUNCTION OF HIGHWAY 231 AND EASTERN BYPASS NEAR LAGOON
            PARK. POND OVERFLOWING ROAD. WATER ONE FOOT DEEP.

1040 AM     FLASH FLOOD      WETUMPKA                32.54N 86.20W
05/07/2009                   ELMORE             AL   AMATEUR RADIO

            HIGHWAY 231 NORTH AT THE REST AREA IN WETUMPKA. MUDSLIDE
            HAS CLOSED NORTH BOUND LANE OF HIGHWAY.

1040 AM     FLASH FLOOD      MONTGOMERY              32.35N 86.28W
05/07/2009                   MONTGOMERY         AL   AMATEUR RADIO

            IN THE AVONDALE ROAD AREA, WATER OVER ROAD AND CARS
            BECOMING STALLED IN HIGH WATER. SEVERAL CREEKS ARE OUT OF
            THEIR BANKS.

&&

KSUMRALL
Local storm report, May 7, 11:18 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 AM CDT THU MAY 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     FLASH FLOOD      MONTGOMERY              32.35N 86.28W
05/07/2009                   MONTGOMERY         AL   TRAINED SPOTTER

            THREE FEET OF WATER IN THE BASEMENT OF THE STATE HOUSE.
            SOME COLLAPSE OF INTERIOR WALLS, BUT STRUCTURE NOT
            COMPROMISED.

&&

KSUMRALL
Special weather statement, May 7, 11:24 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1124 AM CDT THU MAY 7 2009

ALZ041>046-048-050-071715-
AUTAUGA-BARBOUR-BULLOCK-ELMORE-LOWNDES-MACON-MONTGOMERY-RUSSELL-
1124 AM CDT THU MAY 7 2009

...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...BARBOUR...BULLOCK...
ELMORE...LOWNDES...MACON...MONTGOMERY AND RUSSELL COUNTIES UNTIL 1215
PM CDT...

AT 1123 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF DEATSVILLE
TO MIDWAY...OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
PRATTVILLE TO MIDWAY...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BOB WOODRUFF LAKE.
  WETUMPKA MUNICIPAL AIRPORT.
  SEDGEFIELD.
  THREE NOTCH.
  TYSONVILLE.
  CROSS KEYS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

14
Special weather statement, May 7, 12:05 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 PM CDT THU MAY 7 2009

ALZ044>046-048-050-071745-
BARBOUR-BULLOCK-MACON-MONTGOMERY-RUSSELL-
1205 PM CDT THU MAY 7 2009

...SIGNIFICANT WEATHER ALERT FOR BARBOUR...BULLOCK...MACON...
MONTGOMERY AND RUSSELL COUNTIES UNTIL 1245 PM CDT...

AT 1205 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COMER TO AUBURN UNIVERSITY
IN MONTGOMERY...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
MIDWAY TO 6 MILES EAST OF MONTGOMERY...MOVING EAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MITCHELL.
  MIDWAY.
  CECIL.
  MOUNT MEIGS.
  WAUGH.
  TYSONVILLE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

14
Special weather statement, May 7, 12:35 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1235 PM CDT THU MAY 7 2009

ALZ044>046-048-050-071815-
BARBOUR-BULLOCK-MACON-MONTGOMERY-RUSSELL-
1235 PM CDT THU MAY 7 2009

...SIGNIFICANT WEATHER ALERT FOR BARBOUR...BULLOCK...MACON...
MONTGOMERY AND RUSSELL COUNTIES UNTIL 115 PM CDT...

AT 1235 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MONTGOMERY TO COMER...OR
ALONG A LINE EXTENDING FROM MONTGOMERY TO 8 MILES EAST OF MIDWAY...
MOVING EAST AT 20 MPH.

PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  MIDWAY.
  MONTGOMERY.
  BARACHIAS.
  PIKE ROAD.
  THREE NOTCH.
  LUGO.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

14
Special weather statement, May 7, 1:23 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT THU MAY 7 2009

ALZ046-071915-
BULLOCK-
123 PM CDT THU MAY 7 2009

...SIGNIFICANT WEATHER ALERT FOR BULLOCK COUNTY UNTIL 215 PM CDT...

AT 122 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR ABERFOIL...OR NEAR UNION SPRINGS...MOVING SOUTHEAST
AT 35 MPH.

PEA SIZE HAIL...WINDS UP TO 30 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ABERFOIL.
  THREE NOTCH.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

14

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 5:48 AM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa27 min
May 7, 6:31 AM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery, Tallapoosa29 min
May 7, 6:43 AM CDTTornado WarningBMXBullock, Macon, Russell47 min
May 7, 7:11 AM CDTAreal Flood AdvisoryBMXChilton3 hr
May 7, 7:19 AM CDTTornado WarningBMXBarbour, Bullock, Macon, Russell34 min
May 7, 7:27 AM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Macon, Montgomery33 min
May 7, 7:32 AM CDTFlash Flood WarningBMXAutauga, Chilton, Coosa, Elmore, Lee, Macon and 2 more4 hr
May 7, 8:07 AM CDTFlash Flood WarningBMXAutauga, Elmore, Montgomery4 hr
May 7, 8:35 AM CDTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery40 min
May 7, 9:11 AM CDTSevere Thunderstorm WarningBMXBullock, Macon34 min
May 7, 9:40 AM CDTFlash Flood WarningBMXBarbour, Bullock, Macon, Montgomery, Pike, Russell4 hr
May 7, 10:43 AM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more13 hr
May 7, 11:24 AM CDTFlash Flood WarningBMXAutauga, Barbour, Bullock, Elmore, Lee, Macon and 3 more4 hr
May 7, 12:21 PM CDTRiver Flood WarningBMXElmore, Montgomery22 hr
May 7, 1:08 PM CDTSevere Thunderstorm WarningBMXBarbour37 min
May 7, 1:12 PM CDTTornado WarningBMXBarbour48 min
May 7, 2:14 PM CDTRiver Flood WarningBMXMontgomery6 hr
May 7, 3:14 PM CDTAreal Flood WarningBMXAutauga, Barbour, Bullock, Elmore, Macon, Montgomery and 2 more3 hr
May 7, 3:14 PM CDTAreal Flood WarningBMXAutauga, Barbour, Bullock, Elmore, Macon, Montgomery and 2 more3 hr

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.